U.S. doctors online nowAsk doctors free
A 41-year-old member asked:

Could an itchy skin rash be a side effect of consuming fish oil omega 3 supplements?

1 doctor answer2 doctors weighed in
Dr. Michelle Chambers
Dermatology 40 years experience
Omega 3: It is not likely that omega 3 suppliments would cause a skin rash unless there is a filler in the pills that you are allergic to.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

Similar questions

A 39-year-old member asked:

Help please! is an itchy skin rash a side effect of consuming fish oil omega 3 supplements?

1 doctor answer1 doctor weighed in
Dr. Tracy Lovell
Internal Medicine - rheumatology 22 years experience
Rashes can occur : Rashes can occur with any medication. If you want to take omega 3, you could switch to flax seed oil capsules and perhaps you may not break out with a rash.
Last updated Oct 4, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.